MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 2120-0500
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.Not hispanic/latino; al amyloidosis.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "initiated patient infusion registered nurse (rn) responded to alarm on alaris pump "air in line".Resolved issue and restarted the pump.Pump alarmed "air m line" for the second time rn checked iv tubing and at that time the iv tubing detached from the plastic connection at the chamber portion of the tubing." an incomplete date of event of (b)(6) 2019 was provided.It was reported daratumumab/saline was initiated at an unspecified rate.The device alarmed for air in line, the user noticed that the tubing separated at the lower fitment.The customer confirmed that there was no patient harm as the fluids did not go thru the length of the tubing.

Brand Name
ALARIS PUMP ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8755412
Report Number9616066-2019-01774
Device Sequence Number11272144
Product Code FPA
UDI-Device Identifier07613203012690
UDI-Public7613203012690
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2022
Device Model Number2120-0500
Device Catalogue Number2120-0500
Device Lot Number19025481
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight68